IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev ED Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

===============================================
Technical Committee on Electron Devices (ED)
Chair: Michihiko Suhara (TMU) Vice Chair: Hiroki Fujishiro (Tokyo Univ. of Science)
Secretary: Toshiyuki Oishi (Saga Univ.), Tatsuya Iwata (Toyama Pref. Univ.)
Assistant: Junji Kotani (Fjitsu Lab.), Takuya Tsutsumi (NTT)

===============================================
Technical Committee on Microwaves (MW)
Chair: Yoshinori Kogami (Utsunomiya Univ.)
Vice Chair: Tadashi Kawai (Univ. of Hyogo), Kensuke Okubo (Okayama Prefectural Univ.), Shintaro Shinjo (Mitsubishi Electric)
Secretary: Takashi Shimizu (Utsunomiya Univ.), Masaru Sato (Fujitsu Labs.)
Assistant: Satoshi Yoshida (Kagoshima Univ.), Kyoya Takano (Tokyo Univ. of Science)

DATE:
Fri, Jan 31, 2020 09:00 - 17:30

PLACE:
Room B3-6, The Kikai Shinko Kaikan building(3-5-8, Shibakoen, Minato-ku, Tokyo 105-0011)

TOPICS:
Compound semiconductor, High speed and High frequency devices/Microwave technologies

----------------------------------------
Fri, Jan 31 AM (09:00 - 10:30)
----------------------------------------

----- ( 5 min. ) -----

(1) 09:05 - 09:30
Phase Synchronization Technique Between Fractional-N PLLs by Correcting Phase Error due to Cycle Slip using Reference Delta-Sigma Modulator
Sho Ikeda, Akihito Hirai, Koji Tsutsumi, Masaomi Tsuru (MELCO)

(2) 09:30 - 09:55
Basic study on triplexer using matching circuit consisted of lumped elements
Genki Oishi, Shinpei Oshima (NIT,Oyama College)

(3) 09:55 - 10:20
Novel Sample Holder Structure for S11 Calibration via SOM and Related Application to Dielectric Measurement in Liquids via the Cut-off Waveguide Reflection Method
Kouji Shibata (Hachinohe Inst. of Tech.)

----- Break ( 10 min. ) -----

----------------------------------------
Fri, Jan 31 AM (10:30 - 13:10)
----------------------------------------

(4) 10:30 - 11:20
[Invited Talk]
Current Status and Perspectives of GaN HEMT Power Amplifiers for 5G Base Stations
Kazutaka Inoue (SEI)

(5) 11:20 - 11:45
GaN-on-Diamond HEMTs fabricated by Surface-Activated Room-Temperature Bonding
Shuichi Hiza (Mitsubishi Electric), Masahiro Fujikawa (Mitsubishi Elctric), Yuki Takiguchi, Kunihiko Nishimura, Eiji Yagyu (Mitsubishi Electric), Takashi Matsumae, Yuichi Kurashima, Hideki Takagi (AIST), Mikio Yamamuka (Mitsubishi Electric)

(6) 11:45 - 12:10
Simple Photoelectrochemical Etching for Recess Gate GaN HEMT
Fumimasa Horikiri, Noboru Fukuhara (SCIOCS), Masachika Toguchi, Kazuki Miwa (Hokaido Univ.), Yoshinobu Narita, Osamu Ichikawa, Ryota Isono, Takeshi Tanaka (SCIOCS), Taketomo Sato (Hokaido Univ.)

----- Break ( 60 min. ) -----

----------------------------------------
Fri, Jan 31 PM (13:10 - 14:10)
----------------------------------------

(7) 13:10 - 14:00
[Special Talk]
Briefing Report on European Microwave Week 2019
Masatake Hangai (Mitsubishi Electric Co.), Kenjiro Nishikawa (Kagoshima Univ.), Kenji Mukai (Murata Manufacturing Co.), Motomi Abe, Yusuke Kitsukawa, Ryota Komaru, Shuichi Sakata, Jun Kamioka, Shinya Yokomizo (Mitsubishi Electric Co.)

----- Break ( 10 min. ) -----

----------------------------------------
Fri, Jan 31 PM (14:10 - 15:35)
----------------------------------------

(8) 14:10 - 14:35
[Special Talk]
An Accurate and Fast Permittivity Measurement System for Terahertz imaging
Teruo Jyo, Hiroshi Hamada, Hideaki Matsuzaki, Hideyuki Nosaka (NTT)

(9) 14:35 - 15:00
[Special Talk]
Scattering Suppression by a Near-Zero-Index Metamaterial of Periodic Dielectric Spheres
Yuma Takano, Atsushi Sanada (Osaka Univ.)

(10) 15:00 - 15:25
[Special Talk]
Maximum Achievable Efficiency of Multiple-Input Multiple-Output Inductive Power Transfer Systems
Quang-Thang Duong, Minoru Okada (NAIST)

----- Break ( 10 min. ) -----

----------------------------------------
Fri, Jan 31 PM (15:35 - 16:35)
----------------------------------------

(11) 15:35 - 16:00
Analysis of Self-heating Effect of GaN HEMTs with Buffer Traps by Low Frequency S-parameters Measurements and TCAD Simulation
Tomohiro Otsuka, Yutaro Yamaguchi, Shintaro Shinjo (Mitsubishi Electric), Toshiyuki Oishi (Saga Univ.)

(12) 16:00 - 16:25
Operation Principle and Structure of normally-off Floating Gate GaN HEMT with Injection Gate
Nagumo Kenshi, Kimoto Daiki, Suwa Tomoyuki (Tohoku Univ.), Teramoto Akinobu (Hiroshima Univ.), Shirota Riichiro, Tskatani Shinichiro (NCTU), Kuroda Rihito, Sugawa Shigetoshi (Tohoku Univ.)

----- Break ( 10 min. ) -----

----------------------------------------
Fri, Jan 31 PM (16:35 - 17:30)
----------------------------------------

(13) 16:35 - 17:25
[Invited Talk]
Research and development of compound semiconductor electron devices and high-frequency measurement technologies for millimeter- and submillimeter-wave wireless communications
Issei Watanabe, Yoshimi Yamashita, Akifumi Kasamatsu (NICT)

----- ( 5 min. ) -----

# Information for speakers
General Talk will have 20 minutes for presentation and 5 minutes for discussion.
Special Talk (Award特別講演) will have 20 minutes for presentation and 5 minutes for discussion.
Special Talk (IEEE MTT-S JC) will have 45 minutes for presentation and 5 minutes for discussion.
Invited Talk will have 45 minutes for presentation and 5 minutes for discussion.

# CONFERENCE SPONSORS:
- This conference is technical co-sponsored by IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter.


=== Technical Committee on Electron Devices (ED) ===

# SECRETARY:


=== Technical Committee on Microwaves (MW) ===
# FUTURE SCHEDULE:

Thu, Mar 5, 2020 - Fri, Mar 6, 2020: Kochi City Culture-Plaza CUL=PORT [Wed, Jan 15], Topics: Microwave Technologies

# SECRETARY:
Satoshi Yoshida (Kagoshima Univ.)
E-mail: yoshida@eee.kagoshima-u.ac.jp
or Takashi Shimizu (Utsunomiya Univ.)
E-mail: tshimizu@cc.utsunomiya-u.ac.jp


Last modified: 2020-01-10 11:45:01


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ED Schedule Page]   /   [Return to MW Schedule Page]   /  
 
 Go Top  Go Back   Prev ED Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan